# SDR JJBA20221007001

- Difficulty date: October 4, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 42,612 hours, 27,765 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Part serial: KVA8225
- Condition: Leaking
- Location: Engine
- Part time: 4,824 hours, 4,327 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL (NEW) INFORMATION: REMOVED AND REPLACED #1 PACK HEAT EXCHANGER. OPS AND LEAK CHECK GOOD. REMOVED AND REPLACED HEPA FILTERS 1 AND 2. INSTALLED FLOOR PANELS 251FF AND 251HF. REMOVED AND REPLACED NO.0 CARBON SEAL ASSEMBLY. INSTALLED FAN SPANNER - LOCK NUT PLUG. INSTALLED FAN WHEEL ASSEMBLY. INSTALLED BACK FAN SPINNER. INSTALLED BACK THE FAN BLADE FORWARD RETAINER ASSEMBLY. INSTALLED BACK THE FAN BLADES. PERFORMED OPS AND LEAK CHECK OF NO.0 CARBON SEAL. LEAK CHECK FAILED. REMOVED AND REPLACED LH ENGINE.
